Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Is it normal to have white discharge after intercourse when trying to conceive?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
1. After intercourse white discharges immideatly, is it natural or anything problem is there ? 2. I am doing frequent sex but not getting pregnant , suggest me ?
Posted Fri, 20 Dec 2013 in Infertility Problem
Answered by Dr. Prasad 18 hours later
Brief Answer: May or may not be normal. Detailed Answer: Hi, White discharge after intercourse may be due to fungal infection or any other infection. I would order per vaginal examination and smear examination of discharge to rule out infections. Sexual intercourse need to be timed according to ovulation days for fruitful results. If your period is very regular, can you give me the details of your cycles - duration between 2 cycles. That will help me identify your ovulation days. Weight, stress and diet also interfere with fertility. Keep your weight in the optimal limit, manage your stressors and have a healthy food. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor